# SDR SWAA2024011737606

- Difficulty date: January 3, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM RII BUYBACK OF FWD CARGO AFT SHIELD HAS CORROSION AT BS 500+5 - 500+16; RBL 24; WL 208 [TTG8Q00QAH7R]<[01] UPDATED MEASUREMENTS;[02] PERFORMED RII BUYBACK OF FWD CARGO BAY AFT SHIELD INSTALLATION PER DGW#143A0080 AND SRM 51-40-02. VERIFIED MEASUREMENT TABLE.
